# SDR MALA975282

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3277 - ON APPROACH TO FS, NOSE GEAR DOWN AND LOCK INDICATION INOP.  GEAR CYCLED FOUR TIMES FOR PROPER INDICATINO.  AIRCRAFT FERRIED TO MSP.  MAINTENANCE COMPLETED CLEANING AND LUBRICATION OF RIGHT MAIN LANDING GEAR DOWN SWITCHES.  MAINTENANCE PERFORMED NUMEROUS GEAR SWINGS.  OPS CHECK GOOD.  (M)
